Concerned about bleeding

Hi ladies, I'm after some advice because I'm starting to be abit concerned....

I'm due to have my 4th injection of Zoladex next week. I'm doing well on them and finding relief from the endo pain, always up until the week before I'm due my next one when the pains start again and I really start struggling.

What my concern is this time, I'm bleeding and have been for 4 days now, which I didn't think was supposed to happen - can someone please help, should this happen?

3 Replies

oldest β€’ newest
  • I had decapeptyl last year and still had periods on it - in theory no it's not supposed to happen but it doesn't work for everyone. It is something you need to tell your consultant about though.

  • Do you think maybe this is why I'm in pain again because it's stopped working? I really thought things were starting to go well 😞😞😞

  • I sadly didn't get a long spell pain free on it and a week after the 5th injection had to go to A&E with pain :/ I also had 3 months on prostap earlier this year (without HRT, I had HRT with the decapeptyl) and although I didn't have bleeding, I still had pain. Doesn't work for everyone.

You may also like...